兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 13) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
MULTIVARIATE LIKELIHOOD RATIO ORDERING OF CONDITIONAL ORDER STATISTICS 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 6, 页码: 1143-1152
Authors:  Wang, YS;  Zhao, P;  Wang, YS (reprint author), China Univ Polit Sci & Law, Dept Sci & Technol, Beijing 100027, Peoples R China.
Adobe PDF(182Kb)  |  ???itemlist.button.customize.love???  |  View/Download:21/0  |  Submitted Time:2015/12/16
Conditional order statistics  inactive time  MTP(2)  multivariate likelihood ratio order  residual lifetime  
Stability of N-Dimensional Linear Systems with Multiple Delays and Application to Synchronization 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2006, 卷号: 19, 期号: 2, 页码: 149-156
Authors:  Deng, WH(邓伟华);  Jinhu Lu;  Changpin Li
Adobe PDF(240Kb)  |  ???itemlist.button.customize.love???  |  View/Download:14/0  |  Submitted Time:2016/07/28
A Note on the Right Spread Order Associated with Exponential Distributions 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2006, 卷号: 19, 期号: 1, 页码: 108-113
Authors:  Xiaohu Li
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2016/07/28
A new test procedure for new better than used in increasing convex ordering 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2004, 卷号: 17, 期号: 4, 页码: 492-499
Authors:  Li Xiaohu
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2016/07/28
Increasing Convex Ordering  L-statistic  Nbuc  Sample Spacings  Simulation  
A new characterization of NBU class of life distributions with application 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2003, 卷号: 16, 期号: 2, 页码: 222-228
Authors:  Li Xiaohu
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2016/07/28
Nbu  Interruptions  Stochastically Larger  L-statistic  
π-逆子半群格是模格的π-逆半群 期刊论文
系统科学与数学, 1997, 期号: 3, 页码: 226-231
Authors:  田振际
???itemlist.button.customize.love???  |  View/Download:27/0  |  Submitted Time:2016/07/28
π-逆半群  π-逆子半群格  πU-链,U-诣零半群  理想扩张  
非齐次马尔科夫链遍历性的一些结果 期刊论文
系统科学与数学, 1996, 期号: 4, 页码: 7
Authors:  陈永义;  傅自晦;  张学显
???itemlist.button.customize.love???  |  View/Download:4/0  |  Submitted Time:2016/07/28
非齐次马尔科夫链  遍历性  δ-系数  矩阵范数  
Minimum fill-in problem of graphs 期刊论文
Systems Science and Mathematical Sciences, 1996, 卷号: 9, 期号: 3, 页码: 193
Authors:  Yuan Jinjiang;  Zhang, HP(张和平)
???itemlist.button.customize.love???  |  View/Download:32/0  |  Submitted Time:2016/07/28
  插补  方图  
The clar formulas of regular t-tier strip benzenoid systems 期刊论文
Systems Science and Mathematical Sciences, 1995, 卷号: 8, 期号: 4, 页码: 327
Authors:  Zhang, HP(张和平)
???itemlist.button.customize.love???  |  View/Download:38/0  |  Submitted Time:2016/07/28
苯系统  Clar公式  六解系统  
Positive solutions for dirichlet problems of singular semilinear elliptic equations 期刊论文
Systems Science and Mathematical Sciences, 1995, 卷号: 8, 期号: 3, 页码: 203
Authors:  Cui Shangbin
???itemlist.button.customize.love???  |  View/Download:21/0  |  Submitted Time:2016/07/28
非线性椭圆型方程  Dirichlet问题  正解